Leszek Gasiński

Ph.D. thesis (2000):

Hyperbolic Hemivariational Inequalities and their Applications to the Theory of Optimal Shape Design Problems (at the Jagiellonian University).

Research interests:

variational equations, existence theory for hemivariational inequalities, eigenvalue problems for hemivariational inequalities, differential inclusions, shape optimization problems, mapping method.


assistant professor

Selected publications:

  1. Gasiński L., Existence of Solutions for Hyperbolic Hemivariational Inequalities, Journal of Mathematical Analysis and Applications, 276:2 (2002) 723-746.
  2. Gasiński L., Smolka M., Existence of Solutions for Wave-Type Hemivariational Inequalities with Noncoercive Viscosity Damping, Journal of Mathematical Analysis and Applications, 270:1 (2002) 150-164.
  3. Gasiński L., Papageorgiou N.S., Strongly Nonlinear Multivalued Boundary Value Problems, Nonlinear Analysis, 52:4 (2003) 1219-1238.
  4. Gasiński L., Evolution Hemivariational Inequalities with Hysteresis, Nonlinear Analysis, 57:3 (2004), 323-340.
  5. Filippakis M.E., Gasiński L., Papageorgiou N.S., On the Existence of Positive Solutions for Hemivariational Inequalities Driven by the p-Laplacian, Journal of Global Optimization, 31:1 (2005), 173-189.